MAUDE Adverse Event Report: KARL STORZ SE & CO. KG METAL OUTER SHEATH, INSULATED, 36 CM

KARL STORZ SE & CO. KG METAL OUTER SHEATH, INSULATED, 36 CM
Model Number 33300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.Cross reference complaint id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The customer has not provided any information about the defect or malfunction.According to the investigation results: the proximal section of the shaft is broken.The broken off-part is missing.No negative impact in state of health reported.Cross reference mdr: 9610617-2026-00381.

Brand Name
METAL OUTER SHEATH, INSULATED, 36 CM
Common Device Name
METAL OUTER SHEATH, INSULATED, 36 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24464279
Report Number9610617-2026-00380
Device Sequence Number10007375
Product Code GCJ
UDI-Device Identifier04048551002308
UDI-Public04048551002308
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33300
Device Catalogue Number33300
Device Lot NumberZP10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown